# SDR HALA2018102300534

- Difficulty date: October 21, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 107,740 hours, 19,491 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - WXR SYS STATUS MSG. CLEARED "WXR SYS" STATUS MSG PER FIM 34-43 TASK 801. OPS CHECK OF BOTH L/R WX RADAR SYSTEMS IN COCKPIT OK PER AMM 34-43-00. NO PREVIOUS 10 DAY HISTORY AND NO DEFECTS NOTED. OK FOR SERVICE.
